# SDR DALA2025012100484

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 71,276 hours, 30,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0767670) CORROSION ON SIDE PLATE ZEE LH SIDE BTW STA 727+4 TO STA 727F+10.5, STA 727F+10.5 TO STA 727J+7.0 AND STA 727J+7.0 TO STA 807+9.0 AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2-SIDE PLATE ZEE LH SIDE BTW STA 727+4 TO 807+9.0 AT AFT CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
